# SDR QR9R2023101100001

- Difficulty date: October 11, 2023
- Submitted: October 11, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721729422
- Aircraft time: 3,511 hours
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 5A583218K284DF
- Part serial: 1093801
- Condition: Broken
- Location: Airspeed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION, THE AIRSPEED INDICATOR MALE END OF CANNON PLUG BROKE WHILE BEING THREADED. PART WAS RECEIVED NEW FROM AIRBUS.
